# SDR 2010FA0000678

- Difficulty date: June 1, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Bs 140-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY)  MAIN CARGO COMPT - NR 4 SEAT TRACK LUG PLUG BROKEN (STA 140.000- 160.000).
